Join the 'Vertigo' group to help and get support from people like you.
Related terms: Dizziness, Lightheadedness, dizzy, Loss of balance, Lightheadedness, Dizzy, Balance Disorder
We found 324 questions associated with the 'Vertigo' topic.
I'm dizzy I guess from tightness and pressure in my head but I also get real unbalanced and the pain starts in my head and branches out to pretty much all parts of my body. this all started at ...
Posted 6 Sep 2013 • 1 answer
About hthat time i noticed by legs, ankles and feet were swelling. I thought maybe it was our humid weather. Nope. I wear long pants so you can't see how swelled they are. My balance is off, ...
Posted 17 Aug 2013 • 1 answer
Diclofenac - I have been taking diflucinac for roughly 3 months, for plantar fascitas. I've noticed?
... that (after 3 mo. With no side effects) I am feeling dizzy and lathargic 1-2 hrs after taking. I am taking with food, but not sure why suddenly I am feeling this way. Anyone else feel this way?
Posted 20 Aug 2013 • 1 answer
... went back to work I'm getting really upset feel like crying most of the time cause I can't balance,I forget things,then I get really mad for nor reason then I'm happy until I have ...
Posted 20 Aug 2013 • 5 answers
... regulated before she was sent home. Since to is time she is so weak she falls alot, her legs and feet are cold while her upper body sweats. Her vision is blurry, she gets dizzy, and when she ...
Posted 13 Aug 2013 • 1 answer
I have meniere's disease (inner ear disease),it causes severe vertigo at any time. I have been rx many meds but none have worked yet... I stay in depressed moodscall the time...
Posted 26 Aug 2013 • 1 answer
My blood pressure has risen 153/100 and feeling light headed and dizzy.
Posted 25 Aug 2013 • 1 answer
Posted 11 Aug 2013 • 1 answer
... weakness in my legs and loss of balance. What do you suggest? I am 72 years old and male. George W
Posted 25 Jul 2013 • 3 answers
Lupron - my father is getting injections and gets very dizzy and almost passes out what can he do to
The dizziness is getting worse. Anyone know how to decrease these side effects
Posted 2 Sep 2013 • 0 answers
... like it was going to jump out of my chest. So I haven't taken any today n now all I want to do is sleep n be depressed. I went to get up and I'm totally dizzy even to move my eyes. Can ...
Posted 20 Jul 2013 • 3 answers
Butrans - I have been on the patch for 2 mo. I keep getting severe nausea, weak spells, anyone else?
I have had blood test to r/o everything out there, it hits me at different times, once I get it its like I am wiped out for the rest of the day, I have had to take Phenergan a few times, any help ...
Posted 6 Aug 2013 • 2 answers
On drug for 2 months. Trying balance and strength exercises but little resolution in problems.
Posted 15 Aug 2013 • 0 answers
Ask a Question
Related Drug Support Groups
promethazine, Phenergan, meclizine, Bonine, Antivert, Promethegan, Vontrol, diphenidol, Ru-Vert-M, view more... Phenoject-50, Meclicot, V-Gan-50, Verticalm, Antrizine, V-Gan-25, Driminate II, Pro-Med, D-Vert, Phenergan Fortis, Phenazine 50, Adgan, Anergan 50, Antinaus 50, Phenadoz, Dramamine II, Medivert, Travel-Ease, Meni-D